# SDR SIMA200929401

- Difficulty date: October 20, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 14,187 hours, 12,946 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Receptacle
- Part number: CBC16707
- Condition: Inoperative
- Location: Coffeemaker
- Part time: 14,187 hours, 12,946 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3849, DURING THE LANDING ROLL, THE FLIGHT ATTENDANT REPORTED THE SMELL OF ELECTRICAL SMOKE IN THE GALLEY.  NO VISIBLE SMOKE DETECTED.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 1 HOT JUG RECEPTACLE PLUG/AFT GALLEY ASSEMBLY IAW EBB 145 MM STANDARD MAINTENANCE 20-13-07.  OPERATIONAL CHECK GOOD, NO FURTHER DEFECTS NOTED.  THE AIRCRAFT RETURNED TO SERVICE.
